Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The proportional coalitional Shapley value

Autor
Alonso, J.; Carreras, F.
Tipus d'activitat
Article en revista
Revista
Expert systems with applications
Data de publicació
2011-06
Volum
38
Número
6
Pàgina inicial
6967
Pàgina final
6979
DOI
https://doi.org/10.1016/j.eswa.2010.12.018 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/12035 Obrir en finestra nova
URL
http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6V03-51PRY5V-5&_user=1517299&_coverDate=06%2F30%2F2011&_rdoc=66&_fmt=high&_orig=browse&_origin=browse&_zone=rslt_list_item&_srch=doc-info%28%23toc%235635%232011%23999619993%232905747%23FLA%23display%23Volume%29&_cdi=5635&_sort=d&_docanchor=&_ct=169&_acct=C000053450&_version=1&_urlVersion=0&_userid=1517299&md5=db01348d36f67c1b62d01772f6281a07&searchtype=a Obrir en finestra nova
Resum
We propose a modification of the Shapley value for monotonic games with a coalition structure. The resulting coalitional value is a twofold extension of the Shapley value in the following sense: (1) the amount obtained by any union coincides with the Shapley value of the union in the quotient game; and (2) the players of the union share this amount proportionally to their Shapley value in the original game (i.e., without unions). We provide axiomatic characterizations of this value close to thos...
Citació
Alonso Meijide, J.M.; Carreras, F. The proportional coalitional Shapley value. "Expert systems with applications", Juny 2011, vol. 38, núm. 6, p. 6967-6979.
Grup de recerca
GRTJ - Grup de Recerca en Teoria de Jocs

Participants